# SDR AALA20071369

- Difficulty date: July 28, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N406A
- Make and model: Doug DC-9-82
- Aircraft serial: 49317
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT OVERHEAD CATWALK INOPERATIVE.  RESET BATTERY PACK FOR EMERGENCY LIGHT AT OVERHEAD CATWALK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
